# SDR PNSA070505

- Difficulty date: May 19, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N8259V
- Make and model: Piper PA-32-301
- Aircraft serial: 328006097
- Aircraft time: 27,807 hours
- Engine: Lyc IO540K1G5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Part serial: 5105
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 420 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW FUEL FLOW.  REMOVED AND REPLACED FUEL PUMP.
